Alert archive / New York / Small Craft Advisories in 2014

Small Craft Advisory 56, NWS Buffalo, NY

July 4, 2014

NWS Buffalo, NY issued this small craft advisory at Jul 4, 2014, 1:40 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jul 4, 2014, 1:40 AM EDT (05:40 UTC)
Expired
Jul 4, 2014, 6:37 AM EDT
In force
5 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

978 
WHUS71 KBUF 040540
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
140 AM EDT FRI JUL 4 2014

LEZ040-041200-
/O.NEW.KBUF.SC.Y.0056.140704T0540Z-140704T1200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
140 AM EDT FRI JUL 4 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-041200-
/O.NEW.KBUF.SC.Y.0056.140704T0540Z-140704T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
140 AM EDT FRI JUL 4 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SMITH
2 follow-up statements
499 
WHUS71 KBUF 040836
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
436 AM EDT FRI JUL 4 2014

LEZ040-041200-
/O.CON.KBUF.SC.Y.0056.000000T0000Z-140704T1200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
436 AM EDT FRI JUL 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* WINDS...NORTH 15 TO 20 KNOTS.

* WAVES...3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-041200-
/O.CON.KBUF.SC.Y.0056.000000T0000Z-140704T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
436 AM EDT FRI JUL 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
134 
WHUS71 KBUF 041037
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
637 AM EDT FRI JUL 4 2014

LEZ040-LOZ042-041145-
/O.CAN.KBUF.SC.Y.0056.000000T0000Z-140704T1200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
637 AM EDT FRI JUL 4 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE SUBSIDED THIS MORNING.

$$

SMITH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 3, 11:33 PM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jul 3, 11:33 PM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1133 PM EDT THU JUL 3 2014

.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE MISSISSIPPI VALLEY WILL DRIFT EAST
OVERNIGHT AND BECOME CENTERED OVER THE FORECAST AREA FOR FRIDAY AND
SATURDAY. AFTER SOME LINGERING CLOUDS EARLY ON FRIDAY...WE CAN
EXPECT A FAIR AMOUNT OF SUNSHINE THROUGH THE HOLIDAY WEEKEND WITH
COMFORTABLE TEMPERATURES AND LOW HUMIDITY LEVELS.

&&

.NEAR TERM /THROUGH FRIDAY/...
THE LAST IN A SERIES OF FRONTAL BOUNDARIES WILL MOVE ACROSS OUR
FORECAST AREA OVERNIGHT. AS OF 0330Z...THIS LAST DEW POINT BOUNDARY
STRETCHED FROM WAYNE COUNTY TO DSV TO ABOUT JHW. WHILE THE AIRMASS
ON EITHER SIDE OF THIS 'FRONT' WAS FAIRLY STABLE...THERE WAS STILL
ENOUGH MID LEVEL MOISTURE AHEAD OF THIS FEATURE TO SUPPORT SCATTERED
NUISANCE SHOWER ACTIVITY. HAVE THUS REMOVED THE MENTION OF PCPN
BEHIND THIS LAST BOUNDARY...AND ONLY HAVE LOW CHC POPS ALONG AND
EAST OF THE BOUNDARY FOR THE OVERNIGHT HOURS.

THIS LEAVES THE QUESTION OF SKY COVER THROUGH DAYBREAK...AS A SWATH
OF LOW CLOUDS MOVING ACROSS THE WESTERN COUNTIES AS OF THE WRITING
OF THIS DISCUSSION WILL SEEMINGLY GIVE WAY TO SOME CLEARING BY
DAYBREAK. GIVEN THE WIDESPREAD RAINFALL FROM THE PAST 12 HOURS
THOUGH...AM A LITTLE SKEPTICAL OF JUST CLEARING THINGS OUT. A FEW
HOURS OF STRATUS COULD DEVELOP IN ITS WAKE...WITH THE HIGHEST CHANCE
FOR SUCH CLOUD COVER COMING BETWEEN 9-13Z.

OTHERWISE...THIS WILL BE A NOTICEABLY COOLER NIGHT THAN WHAT WE HAVE
EXPERIENCED THE PAST 10 DAYS OR SO...AS THE MERCURY IS FORECAST TO
SETTLE INTO THE 50S. TIME TO THROW OPEN THOSE WINDOWS.

ON FRIDAY...NORTHWEST FLOW AND ABUNDANT LOW LEVEL MOISTURE WILL
CAUSE THE DAY TO START OFF WITH SOME LOW CLOUDS OVER MUCH OF WESTERN
NY...WITH CLEARING OVER LAKE ERIE AND WESTERN LAKE ONTARIO
FIRST...FOLLOWED BY THE NIAGARA FRONTIER AND SOUTHERN LAKE ONTARIO
SHORELINE BY MIDDAY.  THE NORTH COUNTRY MAY ALSO CLEAR OUT...
ALTHOUGH CONFIDENCE IS A LITTLE LOWER THERE DUE THE PRESENCE OF THE
WEAK COLD POOL ALOFT APPROACHING IN THE AFTERNOON. H5 TEMPS OF -20C
WILL SET UP LAPSE RATES OF 8-10 DEG C/KM IN THE MID LEVELS FOR THE
MID AND LATE AFTERNOON. THIS IS CERTAINLY ENOUGH INSTABILITY TO
SUPPORT ISOLATED SHOWER ACTIVITY (ESP GIVEN THE HGT)...SO HAVE
RAISED POPS TO SLIGHT CHC FOR THE NORTH COUNTRY FOR LATE IN THE DAY.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
THE FIRST 36 HOURS OF THIS PERIOD WILL BE QUIET AND DRY AS SPRAWLING
HIGH PRESSURE OVER THE OHIO VALLEY SLOWLY DRIFTS EASTWARD TO THE MID
ATLANTIC STATES. PLENTY OF DRY AIR AND SUBSIDENCE ASSOCIATED WITH
THE BUILDING RIDGE WILL HELP TO SCOUR OUT ANY LEFTOVER PARTIAL CLOUD
COVER FRIDAY NIGHT...WITH MOSTLY SUNNY/MAINLY CLEAR SKIES THEN
FOLLOWING FOR SATURDAY AND SATURDAY NIGHT. OTHERWISE...EXPECT
COMFORTABLE TEMPERATURES AND HUMIDITY LEVELS. 850 MB TEMPS OF AROUND
+11C WILL SUPPORT WIDESPREAD HIGHS IN THE MID TO UPPER 70S ON
SATURDAY...WHILE NIGHTTIME LOWS RANGING FROM THE MID 40S TO MID 50S
FRIDAY NIGHT WILL MODERATE SOME 5 DEGREES OR SO FOR SATURDAY NIGHT.
AS IS TYPICALLY THE CASE...THE COOLEST READINGS BOTH NIGHTS WILL BE
FOUND ACROSS INTERIOR SECTIONS OF THE SOUTHERN TIER AND NORTH
COUNTRY.

ON SUNDAY...THE AXIS OF THE SURFACE RIDGE WILL SLIDE OUT INTO THE
WESTERN ATLANTIC...WHILE A LOW AMPLITUDE UPPER LEVEL TROUGH AND
ATTENDANT SURFACE REFLECTION DIGS ACROSS THE UPPER GREAT LAKES. THE
ENSUING WARM AIR ADVECTION PATTERN/DEVELOPING RETURN FLOW ACROSS OUR
AREA WILL HELP BOOST 850 MB TEMPS BACK UP TO +13C/+14C...WHICH
SHOULD ALLOW DAYTIME HIGHS TO RETURN TO NEAR NORMAL LEVELS IN THE
UPPER 70S TO LOWER 80S...THOUGH HUMIDITY LEVELS WILL REMAIN
COMFORTABLE WITH DEWPOINTS REMAINING CONFINED TO THE MID AND UPPER
50S. AFTER A MOSTLY SUNNY START TO THE DAY...THE DEVELOPING WARM AIR
ADVECTION REGIME WILL ALSO HELP TO SPREAD SOME MID AND HIGH CLOUDS
INTO THE AREA DURING THE LATE MORNING AND AFTERNOON HOURS...WHICH
WILL RESULT IN SKIES TRENDING MORE PARTLY SUNNY WITH TIME. WHILE
SOME OF THE 12Z GUIDANCE /MOST NOTABLY THE GFS...AND TO A LESSER
EXTENT THE NAM/ REMAINS MORE AGGRESSIVE AT DEVELOPING SOME SCATTERED
CONVECTION INTO THE AREA LATE IN THE DAY...AT THIS POINT THESE
SOLUTIONS STILL APPEAR TO BE OVERDONE AND HAVE THEREFORE BEEN
DISREGARDED IN FAVOR OF THE CONSISTENTLY DRIER AND MORE REASONABLE-
LOOKING ECMWF AND GEM GLOBAL. THUS...SUNDAY IS STILL EXPECTED TO BE
A DRY DAY AT THIS PARTICULAR JUNCTURE.

SUNDAY NIGHT...THE SHORT TERM PERIOD WILL COME TO A CLOSE WITH THE
AFOREMENTIONED UPPER TROUGH/SURFACE WAVE PRESSING A BIT FURTHER
SOUTHEASTWARD INTO THE CENTRAL GREAT LAKES AND NEARBY SOUTHERN
ONTARIO. IN ADVANCE OF THIS SYSTEM...WARM AIR ADVECTION WILL
CONTINUE TO ADVECT AN INCREASINGLY WARM AND MOIST AIRMASS INTO OUR
REGION THROUGH THE NIGHT...WITH THE ENCROACHING TROUGH EVENTUALLY
PROVIDING ENOUGH LARGE-SCALE LIFT TO WARRANT SOME LOWER-END CHANCES
OF SHOWERS AND THUNDERSTORMS OVERNIGHT. UNDER THIS REGIME AND WITH A
DECENT SOUTHWESTERLY LOW LEVEL FLOW IN PLACE...NIGHTTIME LOWS WILL
RUN A SOLID 10 DEGREES OR SO WARMER THAN THOSE OF THE PREVIOUS
NIGHT...WITH READINGS RANGING FROM THE LOWER 60S ACROSS INTERIOR
PORTIONS OF THE SOUTHERN TIER AND NORTH COUNTRY...TO NEAR 70 ALONG
THE LAKE ERIE SHORE AND PORTIONS OF THE NIAGARA FRONTIER.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
IN THE EXTENDED PORTION OF THE FORECAST...THE MEDIUM RANGE GUIDANCE
HAS BEEN SLOWLY BUT STEADILY COMING INTO BETTER AGREEMENT FOR THE
MONDAY-MONDAY NIGHT PERIOD. DURING THIS TIME FRAME...THE 12Z GFS...
ECMWF...AND GEM GLOBAL ALL FURTHER DIG UPPER-LEVEL TROUGHING ACROSS
THE LOWER GREAT LAKES AND NORTHEAST...WITH ITS ASSOCIATED SURFACE
REFLECTION SLIDING FROM SOUTHERN ONTARIO/QUEBEC TO THE CANADIAN
MARITIMES AND GRADUALLY PUSHING ITS TRAILING COLD FRONT ACROSS OUR
AREA MONDAY AFTERNOON AND EVENING. GIVEN THIS DEVELOPING CONSENSUS
AND SUGGESTIONS OF PLENTIFUL MOISTURE /PWATS OF 1.5 TO 2 INCHES/...
GOOD FORCING...AND MODEST INSTABILITY POOLING ALONG AND AHEAD OF THE
FRONT...HAVE BUMPED POPS FOR MONDAY AFTERNOON AND EVENING UP TO
THE LOW LIKELY RANGE. DEPENDING UPON THE EXACT TIMING OF THE FRONT
AND WHETHER ENOUGH INSTABILITY CAN ULTIMATELY BE REALIZED...THERE
COULD ALSO BE A RISK FOR STRONG TO SEVERE STORMS MONDAY AFTERNOON
AND EVENING SEEING THAT THE GFS AND ECMWF BOTH DEPICT A DEEP LAYER
OF 35-50 KT NEAR-UNIDIRECTIONAL WEST-SOUTHWEST FLOW BETWEEN 850 AND
500 MB. WHILE THIS POTENTIAL IS STILL MUCH TOO UNCERTAIN TO BE WORTH
MENTIONING IN THE HWO AT THIS PARTICULAR JUNCTURE...THIS TIME FRAME
WILL CERTAINLY NEED TO BE WATCHED CLOSELY OVER THE NEXT FEW DAYS.

FOLLOWING THE PASSAGE OF THIS FRONT...THE GUIDANCE REMAINS IN GOOD
AGREEMENT ON BROAD UPPER-LEVEL TROUGHING LINGERING ACROSS THE GREAT
LAKES AND NORTHEAST THROUGH THE BALANCE OF THE PERIOD...THOUGH IT
ALSO CONTINUES TO SHOW CONSIDERABLE VARIANCE ON THE TIMING AND
POSITIONING OF ANY EMBEDDED SHORTWAVE FEATURES AND THEIR ASSOCIATED
SURFACE REFLECTIONS...WHICH IS TYPICALLY THE CASE THIS FAR IN
ADVANCE. WITH THIS MAKING THE PLACING/TIMING ANY ATTENDANT ROUNDS OF
CONVECTION NEXT TO IMPOSSIBLE...FEEL THAT A RETURN TO LOW BROADBRUSH
CHANCES OF SHOWERS/THUNDERSTORMS IS THE BEST COURSE OF ACTION FOR
THE TUESDAY-THURSDAY TIME FRAME...EVEN THOUGH THERE WILL ALMOST
CERTAINLY BE PLENTY OF RAIN FREE PERIODS DURING THIS THREE-DAY
WINDOW.

WITH RESPECT TO TEMPS AND HUMIDITY LEVELS...EXPECT GENERALLY WARMER
AND MORE HUMID-THAN-AVERAGE CONDITIONS IN ADVANCE OF THE COLD FRONT
ON MONDAY...WITH THE PERSISTENT UPPER-LEVEL TROUGH THEN LIKELY
SPELLING A RETURN TO NEAR NORMAL TEMPS AND MODERATE HUMIDITY LEVELS
FOR THE BALANCE OF THE PERIOD.

&&

.AVIATION /04Z FRIDAY THROUGH TUESDAY/...
CIGS WILL FLUCTUATE BETWEEN 2500 AND 3500 FT ACROSS THE REGION
OVERNIGHT...WITH IFR CIGS EXPECTED ACROSS THE SRN TIER. THERE MAY
ALSO BE SOME PATCHY FOG TO CONTEND WITH...ESPECIALLY IN AREAS WHERE
SKIES TEMPORARILY CLEAR OUT.

CONDITIONS WILL IMPROVE FRIDAY MORNING AS EXPANSIVE HIGH PRESSURE
WILL BUILD EAST FROM THE MISSISSIPPI VALLEY.

OUTLOOK...
SATURDAY AND SUNDAY...VFR.
MONDAY AND TUESDAY...MVFR/VFR WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.

&&

.MARINE...
SEVERAL WEAK FRONTAL BOUNDARIES WILL CONTINUE EASTWARD ACROSS THE
LOWER GREAT LAKES THROUGH TONIGHT...WITH EVENTUAL NORTHWEST FLOW
TAKING HOLD INTO FRIDAY. CLOUDS WILL CLEAR OUT FRIDAY MORNING
WITH SOME BORDERLINE SCA CONDITIONS ALONG THE WESTERN LAKE ONTARIO
REGION...AND CHOPPY CONDITIONS OVER LAKE ERIE. HIGH PRESSURE WILL
PROVIDE LIGHT/VARIABLE WINDS FOR SATURDAY...WITH SOME SLIGHTLY
HIGHER SOUTHWESTERLY WINDS ON SUNDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...RSH
NEAR TERM...RSH/ZAFF
SHORT TERM...JJR
LONG TERM...JJR
AVIATION...RSH
MARINE...ZAFF
Hazardous weather outlook, Jul 3, 5:05 AM EDT, 20 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
505 AM EDT THU JUL 3 2014

NYZ001>003-010>012-019-020-085-040915-
NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA-
CATTARAUGUS-SOUTHERN ERIE-
505 AM EDT THU JUL 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ004>008-013-014-021-040915-
WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-LIVINGSTON-ONTARIO-
ALLEGANY-
505 AM EDT THU JUL 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A STALLED
FRONTAL BOUNDARY OVER THE GENESEE VALLEY AND FINGER LAKES
TODAY. THERE IS A POTENTIAL FOR LOCALLY HEAVY RAINFALL WITH THESE
SHOWERS AND THUNDERSTORMS THAT MAY RESULT IN LOCALIZED FLOODING OF
LOW LYING POORLY DRAINED AREAS AND RISES ON SMALL STREAMS AND
CREEKS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-040915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
505 AM EDT THU JUL 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 7:43 PM EDTSmall Craft AdvisoryBUF3 hr

Nearby

Small Craft Advisories in New York, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.